Alert archive / Pennsylvania / Special Weather Statements in 2016
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jun 16, 2016, 12:21 PM EDT for Blair County, Huntingdon County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2016, 12:21 PM EDT (16:21 UTC)
- Expired
- Jun 16, 2016, 1:15 PM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 73 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
088
WWUS81 KCTP 161621
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1221 PM EDT THU JUN 16 2016
PAZ025>028-034>036-056-161715-
BEDFORD PA-MIFFLIN PA-JUNIATA PA-BLAIR PA-FULTON PA-HUNTINGDON PA-
FRANKLIN PA-PERRY PA-
1221 PM EDT THU JUN 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF FRANKLIN...FULTON...
BEDFORD...BLAIR...JUNIATA...MIFFLIN...HUNTINGDON...AND PERRY COUNTIES
UNTIL 115 PM EDT...
AT 1221 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR HUNTINGDON TO NEAR SKI GAP. MOVEMENT WAS
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...HOLLIDAYSBURG...QUEEN...LAKEMONT...WELLS TANNERY...ST.
CLAIRSVILLE...WATERFALL...CANOE CREEK STATE PARK...CLAYSBURG...ROYER...
DUDLEY...DUNCANSVILLE...ICKESBURG...NEW ENTERPRISE...HONEY GROVE...CESSNA...
SPRUCE HILL...ENTRIKEN...ROCKHILL FURNACE AND ALLENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4002 7850 4032 7861 4037 7856 4041 7855
4069 7799 4046 7730 4007 7794
TIME...MOT...LOC 1621Z 277DEG 34KT 4055 7796 4035 7857
$$
CERUWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 8:03 AM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 8:03 AM EDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service State College PA 803 AM EDT THU JUN 16 2016 .SYNOPSIS... The risk for severe thunderstorms and excessive rainfall remains focused over southwest and south-central Pennsylvania this afternoon into early tonight. Weather conditions will improve from north to south on Friday. A dry and increasingly warmer pattern is expected through Father's Day weekend and into early next week. && .NEAR TERM /THROUGH TONIGHT/... Showers/thunderstorms moving thru the Lower Susq Valley at 11z should weaken and push east of the area by 13z-14z with passage of lead shortwave. HRRR indicates a low point in shower activity 13-16z which coincides with climatologically favored convective minimum timing. However, a stronger upstream shortwave will track southeast from lower MI across WV into VA along frontal boundary extending off the Mid Atlantic coast. Moderate instability and anomalous deep layer moisture ahead of this feature will fuel organizing convection and support increased risk for severe storms and heavy/excessive rainfall across southwest and south-central PA between 18z Thu to 06z Fri. Thunderstorms are expected to initiate near or downwind of Lake Erie around midday and intensify/organize into a linear convective system as they move southeast along axis of 1500-2000+ J/kg MLCAPE extending from southwest PA into northern VA. The primary thunderstorm hazard will be damaging wind gusts given fcst linear convective mode, unidirectional wind profiles and considerable DCAPE. The most likely period for severe storms is roughly 18z Thu to 00z Fri with instability waning thereafter. The focus will likely shift toward potential heavy to excessive rain event after 17/00z, as low level inflow backs to the southeast and taps reservoir of 1.75-2.00 inch PWs residing over the southern Mid Atlantic region. Slowing storm motions and backbuilding becomes more likely in this scenario, increasing the risk for flash flooding. There is a consistent, multi-model signal for locally heavy amounts from the Laurel Highlands and South- Central Alleghenies down into the WV/MD panhandles. The 16/00z NCAR HIRES ensemble neighborhood probs show a 'likelihood' of localized 3+ inch amounts while mean QPF from the SSEO is in the 2-4 inch range. Final QPF was constructed using a blend of WPC and available HIRES guidance which paints broad area of 1-2 inches over the aforementioned area. However, given the availability of high moisture content air feel that the higher amounts in the CAM guidance is plausible. Will highlight the duel severe/flash flood risks in the HWO. A flash flood watch may be needed at shorter ranges and will allow the next shift to asses the situation as it unfolds. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... Friday may dawn cloudy and damp with lingering easterly flow and a few -shra over the southern counties assoc with departing sfc low. However, all mdl data indicating breaking clouds and nr seasonal temps later in the day, as high pres builds se from the Grt Lks. Ens mean 8h temps btwn 12-14c should translate to max temps in the u70s to arnd 80F. Anomalous upper lvl ridge to our west will begin building into the region this weekend. Lg scale subsidence assoc with this feature should ensure mainly sunny skies,light wind and seasonable temps Sat. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... Medium range model and ensemble guidance continues to show anomalous upper ridge over the northeast conus into early next week, which should bring fair weather with increasing warmth. The next risk for rain returns by Monday night/Tuesday, as a cold front sinks southward from the Lower Lakes. Based on latest NAEFS and ECENS a turn toward cooler wx appears likely by Wed, as upper lvl trof swings thru the Grt Lks and northeast states. However, too far out to tell if sfc cold front will completely clear the area, so will maintain chc of showers in the Wed fcst. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Low MVFR to LIFR conditions early this morning in fog and low cigs should transition to 5-6SM haze and eventually improve to VFR by the afternoon. Scattered showers/tstms over the far southeast airspace will push east by 15z. Additional convection is expected to ramp up again this afternoon/evening across the southwest 1/4 to 1/3 of the airspace with strong to locally svr wind gusts and heavy rainfall possible. A period of reduced conditions is likely late tonight into Friday morning as rain shifts south of the PA/MD line by midday Friday. OUTLOOK... Fri...Morning low cigs/shra possible southern PA. Then VFR. Sat...No sig wx expected. Sun...No sig wx expected. Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Steinbugl NEAR TERM...Fitzgerald/Steinbugl SHORT TERM...Fitzgerald LONG TERM...Fitzgerald AVIATION...Steinbugl
Hazardous weather outlook, Jun 16, 6:01 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 601 AM EDT THU JUN 16 2016 PAZ006-037-041-042-046-051>053-058-171015- POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 601 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/STATECOLLEGE...AND FOLLOW OUR WEATHER OFFICE ON TWITTER AND FACEBOOK. PAZ024>026-033>036-171015- CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN- 601 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WITH AN ENHANCED WIND DAMAGE THREAT ARE POSSIBLE THIS AFTERNOON AND EVENING. HAIL UP TO 1 INCH IN DIAMETER AND A COUPLE OF TORNADOES ARE ALSO POSSIBLE. HEAVY TO LOCALLY EXCESSIVE RAINFALL MAY PRODUCE ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010>012-017>019-027-028-045-049-050-056-057-059-063>066- 171015- WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-SOUTHERN CLINTON- UNION-SNYDER-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 601 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 10:48 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1048 AM EDT THU JUN 16 2016
PAZ004-005-010-017-161530-
MCKEAN PA-CLEARFIELD PA-WARREN PA-ELK PA-
1048 AM EDT THU JUN 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
MCKEAN...AND WARREN COUNTIES UNTIL 1130 AM EDT...
AT 1047 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MARIENVILLE TO 10 MILES SOUTHWEST OF
PUNXSUTAWNEY. MOVEMENT WAS EAST AT 30 MPH.
VERY HEAVY RAIN IS EXPECTED.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
STRONG THUNDERSTORMS WILL BE NEAR...
JAMES CITY AROUND 1125 AM EDT.
WILCOX AROUND 1130 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LUMBER CITY...
GRAMPIAN...TROUTVILLE...WEEDVILLE AND MAHAFFEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4165 7926 4164 7842 4083 7839 4085 7880
4113 7880 4120 7877 4120 7871 4123 7871
4123 7874 4127 7874 4137 7897 4135 7902
4135 7910 4142 7909 4143 7906 4145 7906
4145 7898 4144 7896 4162 7896 4163 7926
TIME...MOT...LOC 1447Z 263DEG 24KT 4159 7917 4088 7916
CERUSpecial weather statement, Jun 16, 11:42 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1142 AM EDT THU JUN 16 2016 PAZ006-010>012-017>019-024>027-161615- MIFFLIN PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA-BLAIR PA- CLEARFIELD PA-CAMERON PA-HUNTINGDON PA-ELK PA-POTTER PA-CAMBRIA PA- NORTHERN CLINTON PA- 1142 AM EDT THU JUN 16 2016 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF POTTER...CAMERON... ELK...CLEARFIELD...BLAIR...CENTRE...CAMBRIA...HUNTINGDON...AND CLINTON COUNTIES UNTIL 1215 PM EDT... AT 1141 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRUMAN TO WOODLAND TO BLANDBURG TO NEAR GALLITZIN. MOVEMENT WAS EAST AT 45 MPH. VERY HEAVY RAIN IS EXPECTED. WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE. STRONG THUNDERSTORMS WILL BE NEAR... WOODLAND...BELLWOOD AND LECONTES MILLS AROUND 1145 AM EDT. TYRONE...TIPTON AND NORTH PHILIPSBURG AROUND 1150 AM EDT. BIRMINGHAM...CAMERON AND WARRIORS MARK AROUND 1155 AM EDT. FRANKLINVILLE...CANOE CREEK STATE PARK AND BLACK MOSHANNON STATE PARK AROUND 1200 PM EDT. KETTLE CREEK STATE PARK...JULIAN AND RAMBLEWOOD AROUND 1210 PM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LUMBER CITY... TUNNELHILL...MCCONNELLSTOWN...PETERSBURG AND COALPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4154 7784 4033 7783 4046 7867 4154 7861 TIME...MOT...LOC 1541Z 275DEG 46KT 4145 7845 4098 7837 4068 7839 4053 7856 CERU
Local storm report, Jun 16, 12:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG DU BOIS 41.12N 78.76W
06/16/2016 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN KNARR STREET.
&&
EVENT NUMBER CTP1601671
PAJLocal storm report, Jun 16, 12:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1212 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG BURNSIDE 40.81N 78.79W
06/16/2016 CLEARFIELD PA 911 CALL CENTER
DOWNED TREE ON PATCHIN HIGHWAY AND SYLVIS ROAD.
&&
EVENT NUMBER CTP1601672
PAJLocal storm report, Jun 16, 12:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1213 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG BURNSIDE 40.81N 78.79W
06/16/2016 CLEARFIELD PA 911 CALL CENTER
DOWNED TREE ON PATCHIN HIGHWAY AND SYLVIS ROAD.
1118 AM TSTM WND DMG DU BOIS 41.12N 78.76W
06/16/2016 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN KNARR STREET.
&&
EVENT NUMBER CTP1601672 CTP1601671
PAJSpecial weather statement, Jun 16, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1221 PM EDT THU JUN 16 2016
PAZ025>028-034>036-056-161715-
BEDFORD PA-MIFFLIN PA-JUNIATA PA-BLAIR PA-FULTON PA-HUNTINGDON PA-
FRANKLIN PA-PERRY PA-
1221 PM EDT THU JUN 16 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF FRANKLIN...FULTON...
BEDFORD...BLAIR...JUNIATA...MIFFLIN...HUNTINGDON...AND PERRY COUNTIES
UNTIL 115 PM EDT...
AT 1221 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR HUNTINGDON TO NEAR SKI GAP. MOVEMENT WAS
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HUNTINGDON...HOLLIDAYSBURG...QUEEN...LAKEMONT...WELLS TANNERY...ST.
CLAIRSVILLE...WATERFALL...CANOE CREEK STATE PARK...CLAYSBURG...ROYER...
DUDLEY...DUNCANSVILLE...ICKESBURG...NEW ENTERPRISE...HONEY GROVE...CESSNA...
SPRUCE HILL...ENTRIKEN...ROCKHILL FURNACE AND ALLENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4002 7850 4032 7861 4037 7856 4041 7855
4069 7799 4046 7730 4007 7794
TIME...MOT...LOC 1621Z 277DEG 34KT 4055 7796 4035 7857
CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:26 AM EDT | Special Weather Statement | CTP | Warren | 34 min |
| Jun 16, 10:48 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 42 min |
| Jun 16, 11:04 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 41 min |
| Jun 16, 11:12 AM EDT | Severe Thunderstorm Warning | CTP | Cambria | 78 min |
| Jun 16, 11:42 AM EDT | Special Weather Statement | CTP | Blair, Cameron, Centre, Clearfield, Huntingdon | 33 min |
| Jun 16, 12:37 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Juniata, Mifflin | 53 min |
| Jun 16, 1:14 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 61 min |
| Jun 16, 1:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jun 16, 2:05 PM EDT | Special Weather Statement | CTP | Adams | 25 min |
| Jun 16, 2:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Jun 16, 2:30 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 45 min |
| Jun 16, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 54 min |
| Jun 16, 3:05 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 40 min |
| Jun 16, 3:28 PM EDT | Special Weather Statement | CTP | Bedford | 47 min |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 62 min |
| Jun 16, 4:09 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Franklin, Fulton, Somerset | 11 hr |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 57 min |
| Jun 16, 5:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 4 hr |
| Jun 16, 6:42 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 2 hr |
Nearby
Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.